Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jokerj

and no one beleives me either

my parents are doctors

their answer is always medicine

but all i read is that accutane, bcp, antibiotics- all of that just makes your skin worse in the long run, not to mention the horrible side effects presented by all of these

then theres topicals- same thing

and everyone thinks im a hypochondriac. my mom tells me im on this website too much but its because no one i know understands not only how much this acne affects me but also how everyhting else hurts. how allergies and auto-immune deffincies and hormonal imbalances are all coursing throuhg me. i've been checked off as positive for all of these things, yet any drug that corrects one just inflames the other problems

i have awful head aches, neck and lower back pains, stomach aches, sinus problems, allergies, i get every cold or flu, dry skin

i seriously feel like a total wreck, but everyone is so tired of hearing me say so

Share this post


Link to post
Share on other sites

Man have you even tried any antibiotics?

If your parents are doctors then trust them over people on an acne website. Seriously, just because other people have horrendous side effects from various medicines doesn't mean you will too. Let them help you, jesus.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×